# SDR DALA2018081005004

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 81,253 hours, 36,986 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER 43L, BETWEEN FRAMES 56 - 58 IN THE AFT CARGO COMPARTMENT.  REPLACED THE STRINGER IAW SRM 51-72-11, AND DWG D53470345.
